# SDR WRLA20090917201

- Difficulty date: September 17, 2009
- Submitted: October 6, 2009
- Operation: Air carrier
- Aircraft: N271WA
- Make and model: Doug MD-11
- Aircraft serial: 48518
- Aircraft time: 52,690 hours, 9,824 cycles
- Engine: Pwa PW4462
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: AEA05261
- Condition: Cracked
- Location: Center Lg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK - DURING 2C CHECK, EGAT MECHANIC FOUND THE STIFFENER DOUBLER AT THE CENTER GEAR W/W WEB Y:1382, X:+31.50 HAS CRACKED FROM THE FASTENER AREA (LEFT STIFFENER).  ACCORDING TO EI W2009A53B-1114 REV 00 TO FABRICATE REPAIR PARTS.  REINSTALL FASTENERS PER MD-11 SRM 51-40-02 REV 41.
